# SDR FDEA200910163594

- Difficulty date: October 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832849
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 660-680 LT SIDE INBD CREASE BEAM CORD HAS CORROSION (OUT OF LIMITS).  REMOVED CORROSION BS 66-680, LBL 63, FOUND OUT OF LIMITS IAW SRM 53-30-15, FIG. 101, 45 PERCENT THROUGH MATL.  REMOVED CREASE BEAM, BS 565-755, LBL 63. FABRICATED NEW CREASE BEAM ON MAE TRAVELER3 T9/807749.  LOCATED AND DRILLED, TREATED AND PRIMED AND TOPCOATED NEW SEAT TRACK IAW SRM 51-10-02, 51-40-05.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-02, AT BS 565-755, LBL 63. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
